Citations 0
June 24, 1998

Zafirlukast and Churg-Strauss Syndrome

Author Affiliations

Margaret A.WinkerMD, Senior EditorIndividualAuthorPhil B.FontanarosaMD, Senior EditorIndividualAuthor


Copyright 1998 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.1998

JAMA. 1998;279(24):1949-1950. doi:10.1001/jama.279.24.1949

To the Editor.—Dr Wechsler and colleagues1describe patients taking zafirlukast (Accolate) for asthma who develop Churg-Strauss syndrome following discontinuation of treatment with corticosteroids. The authors speculate that the syndrome was possibly unmasked following corticosteroid withdrawal and not directly related to zafirlukast.

We report a case that is similar to those described by Wechsler et al except that this patient had not been taking corticosteroids for her asthma.

First Page Preview View Large
First page PDF preview
First page PDF preview